Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 872385, 10 pages
http://dx.doi.org/10.1155/2012/872385
Research Article

The Painlevé Tests, Bäcklund Transformation and Bilinear Form for the KdV Equation with a Self-Consistent Source

Department of Mathematics, Yuncheng University, Yuncheng 044000, China

Received 31 October 2011; Accepted 27 February 2012

Academic Editor: Beatrice Paternoster

Copyright © 2012 Yali Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yali Shen, Fengqin Zhang, and Xiaomei Feng, “The Painlevé Tests, Bäcklund Transformation and Bilinear Form for the KdV Equation with a Self-Consistent Source,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 872385, 10 pages, 2012. https://doi.org/10.1155/2012/872385.